Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 524, NWS Atlanta, GA

August 15, 20236 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 3:51 PM EDT for 6 counties in Georgia. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2023, 3:51 PM EDT (19:51 UTC)
Expired
Aug 15, 2023, 4:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, GA, Hancock County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 4:24 PM EDTHAIL 1.751 Nnw Phoenix, GACorrects previous hail report from 1 NNW Phoenix. Golf ball sized hail reported near the intersection of Harmony Ln and Harmony Rd.
Aug 15, 4:25 PM EDTHAIL 1.751 Nne Phoenix, GAGolf ball hail reported at Hwy 44 and Thunder Rd.
Aug 15, 4:33 PM EDTTSTM WND DMG2 Wnw Shoulderbone, GATree down at SR 16 and Glen Spring Rd.
Aug 15, 4:40 PM EDTHAIL 1.751 Nnw Phoenix, GAGolf ball sized hail reported near the intersection of Harmony Ln and Harmony Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

809 
WUUS52 KFFC 151951
SVRFFC
GAC133-141-159-211-217-237-152030-
/O.NEW.KFFC.SV.W.0524.230815T1951Z-230815T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
351 PM EDT Tue Aug 15 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Morgan County in north central Georgia...
  Putnam County in central Georgia...
  Northwestern Hancock County in east central Georgia...
  Greene County in east central Georgia...
  Northeastern Jasper County in central Georgia...
  East central Newton County in north central Georgia...

* Until 430 PM EDT.

* At 350 PM EDT, a severe thunderstorm was located near Godfrey, or
  near Madison, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Eatonton, Madison, Greensboro, Monticello, Union Point, Rutledge,
  Newborn, Mansfield, Woodville, White Plains, Siloam, Shady Dale,
  Buckhead, Phoenix, Reynolds at Lake Oconee, Liberty, Veazey,
  Greshamville, Central Georgia Experiment Stn, and Parks Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3327 8303 3331 8373 3345 8371 3351 8373
      3361 8374 3361 8370 3360 8368 3362 8366
      3368 8304
TIME...MOT...LOC 1950Z 268DEG 36KT 3351 8347 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
947 
WWUS52 KFFC 152019
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Tue Aug 15 2023

GAC217-152029-
/O.CAN.KFFC.SV.W.0524.000000T0000Z-230815T2030Z/
Newton GA-
419 PM EDT Tue Aug 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3327 8303 3332 8373 3333 8373 3346 8366
      3363 8352 3368 8304
TIME...MOT...LOC 2019Z 268DEG 36KT 3352 8311 

$$

GAC133-141-159-211-237-152030-
/O.CON.KFFC.SV.W.0524.000000T0000Z-230815T2030Z/
Morgan GA-Putnam GA-Hancock GA-Greene GA-Jasper GA-
419 PM EDT Tue Aug 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN MORGAN...PUTNAM...NORTHWESTERN HANCOCK...GREENE AND
NORTHEASTERN JASPER COUNTIES...

At 419 PM EDT, a severe thunderstorm was located over Veazey, or near
Greensboro, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eatonton, Madison, Greensboro, Monticello, Union Point, Woodville,
White Plains, Siloam, Shady Dale, Buckhead, Phoenix, Reynolds at Lake
Oconee, Liberty, Veazey, Greshamville, Central Georgia Experiment
Stn, Parks Mill, Swords, Shoulderbone, and Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3327 8303 3332 8373 3333 8373 3346 8366
      3363 8352 3368 8304
TIME...MOT...LOC 2019Z 268DEG 36KT 3352 8311 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 35 minutes earlier.

Area forecast discussion, Aug 15, 3:16 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Tue Aug 15 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Wednesday)
Issued at 305 PM EDT Tue Aug 15 2023

The cold front continues to slowly drift through the CWA, firing
a couple lines of thunderstorms along the I20 corridor and
Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a
few svr warnings already. That said, given the even juicier
environment (CAPE values ~5000 and DCAPE ~1500) across central GA,
greater thunderstorm coverage may also accompany a greater
damaging wind threat. Other hazards this afternoon will include
frequent lightning and locally heavy rainfall.

This evening and tonight, the front begins to stall across the
Southeastern CWA. PoPs will continue overnight along the boundary,
however drier and cooler conditions to the north will prevail
(yeah!). Lows tonight for much of North and parts of Central GA will
finally see those 60s we all have dreamed of. That said, PoPs may
surge slightly across the Southeast CWA tomorrow afternoon with the
seabreeze and diurnal heating. Overall though the rest of the area
should be cooler and dry.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 305 PM EDT Tue Aug 15 2023

The long term continues to look fairly quiet with a couple of
cooler and pleasant days for the late week period followed by
rapidly warming conditions as the upper ridge builds. Previous
discussion follows for more detail...

RW

Previous LONG TERM...
Issued at 405 AM EDT Tue Aug 15 2023

An amplified upper level pattern will be in place as the extended
period begins, with a persistent ridge over the western CONUS and
a longwave trough digging southward across the eastern CONUS. At
the surface, the frontal boundary from the short term period is
expected to be stalled from far southwest Georgia to east central
Georgia. A drier airmass will be in place in the areas behind the
front, with dewpoints in the low to mid 60s in north Georgia and
mid to upper 60s in central Georgia. Precipitable water values are
also anticipated to be below 1" behind the front as the period
begins on Wednesday night. After a cool start to the morning,
temperatures on Thursday will run near daily averages, with highs
in the upper 80s and low 90s. Not only will the limited low-level
moisture make it feel refreshing outside compared to the earlier
parts of the week, it will also inhibit instability, limiting the
chances for diurnally driven convection. In fact, precipitation
chances will be mainly confined to along and south of the frontal
boundary. At this time, slight chance to low-end chance PoPs are
confined to east-central Georgia on Thursday. However, some
uncertainty remains as to exactly where the front will stall -- if
it becomes stationary further north than currently anticipated,
warmer temperatures and higher humidity, and thus greater
thunderstorm chances, will also be expected further to the north.

On Friday, the trough over the eastern CONUS will begin to lift away
as the aforementioned ridge begins to build into the Southern Plains
from the west. Temperatures will undergo a gradual warming trend
through the end of the week, with highs rising into the low to mid
90s on Friday. The position of the ridge will does not appear
favorable for a return to the northwesterly upper level flow regime
and subsequent MCS development. Meanwhile, the development of a more
typical summertime Bermuda ridge is anticipated over the western
Atlantic on Friday into the weekend. This setup will favor hot and
humid conditions, with temperatures reaching into the mid 90s and
dewpoints ranging from the upper 60s to mid 70s, through the
weekend. It appears that thunderstorms that develop this weekend
will be of the diurnally-driven pulse convection nature, with the
best coverage likely in central Georgia where instability will be
greatest.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Tue Aug 15 2023

VFR areawide with TEMPOs moved up to account for earlier than
expected convection across North GA (18Z-22Z). Further amend might
be needed with rear development. Winds may become gusty,
particularly around thunderstorms. W-WSW winds will continue to turn
to NW through the afternoon hours behind front. VSBYs at MCN may
drop tonight as front stalls to the SE.

//ATL Confidence...18Z Update...
Medium confidence rear PoPs and motion of cold front. High
confidence all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  86  65  88 /  10   0   0   0
Atlanta         65  85  66  88 /   0   0   0   0
Blairsville     57  80  60  82 /   0   0   0   0
Cartersville    61  84  61  86 /   0   0   0   0
Columbus        70  89  68  92 /  30   0  10  10
Gainesville     63  84  65  86 /   0   0   0   0
Macon           70  89  69  91 /  60  10  20  10
Rome            63  85  63  88 /   0   0   0   0
Peachtree City  63  85  63  88 /  10   0   0   0
Vidalia         73  88  73  91 /  60  50  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....RW
AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Tue Aug 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Tue Aug 15 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect from 10 AM until 8 PM EDT for
portions of central and east Georgia. Heat index values of up to
106 degrees are expected. Appropriate precautions should be taken
to avoid heat related illnesses, including but not limited to
drinking plenty of fluids, using air-conditioning when possible,
staying out of the sun, and checking up on relatives and
neighbors.

Numerous showers and thunderstorms are expected this afternoon into
tonight as a cold front advances through north and central
Georgia. A few storms associated with this system may become
strong, capable of producing gusty winds, frequent lightning, and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms will be possible primarily in
central Georgia each afternoon and evening from Wednesday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 15, 3:30 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
330 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Tstm Wnd Dmg     1 NW Stockbridge        33.55N 84.25W
08/15/2023                   Henry              GA   Emergency Mngr

            Apartment at Villa 52 Apartments on N Henry
            Blvd on fire due to lightning strike.

&&

KAL
Local storm report, Aug 15, 3:35 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
335 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     Lightning        2 E Sandy Creek         33.51N 84.53W
08/15/2023                   Fayette            GA   Emergency Mngr

            Lightning struck tree which fell on
            powerlines at Lees Lake Rd and Buckeye Rd.

&&

KAL
Local storm report, Aug 15, 3:38 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
338 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Tstm Wnd Dmg     2 N Starrs Mill         33.36N 84.51W
08/15/2023                   Fayette            GA   Emergency Mngr

            Tree down with powerlines blocking roadway
            on Carrolls Way west of Darren Drive.

&&

KAL
Special weather statement, Aug 15, 3:39 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Tue Aug 15 2023

GAZ039-051-062-152015-
Taliaferro GA-Wilkes GA-Warren GA-
339 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northwestern Warren,
southeastern Taliaferro and southeastern Wilkes Counties through 415
PM EDT...

At 339 PM EDT, a strong thunderstorm was over Sharon, or 7 miles east
of Crawfordville, moving east at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Norwood, Sharon, Camak, Cadley, Barnett, Mesena, Raytown, and Sandy
Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3365 8249 3363 8257 3364 8258 3363 8261
      3363 8262 3361 8262 3361 8265 3346 8259
      3341 8255 3345 8288 3363 8285 3365 8258
      3364 8248
TIME...MOT...LOC 1939Z 275DEG 32KT 3353 8277

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 15, 3:41 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT Tue Aug 15 2023

GAZ086-098-152015-
Emanuel GA-Treutlen GA-
341 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of south central
Emanuel and northeastern Treutlen Counties through 415 PM EDT...

At 341 PM EDT, a strong thunderstorm was over Gillis Springs, or near
Soperton, moving east at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Soperton, Oak Park, Nunez, Covena, Zaidee, and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3231 8231 3232 8237 3234 8238 3234 8239
      3235 8241 3235 8246 3238 8260 3249 8259
      3251 8230
TIME...MOT...LOC 1941Z 275DEG 23KT 3243 8252

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 15, 3:50 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
350 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Tstm Wnd Dmg     1 SSE Lovejoy           33.42N 84.31W
08/15/2023                   Henry              GA   911 Call Center

            Tree down at intersection of West James Cir
            and HWY 81.

&&

KAL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:45 PM EDTSpecial Weather StatementFFCDade30 min
Aug 14, 11:06 PM EDTSevere Thunderstorm WarningFFCDade, Walker39 min
Aug 14, 11:26 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 15, 12:09 AM EDTSpecial Weather StatementFFCDade36 min
Aug 15, 1:31 AM EDTSpecial Weather StatementFFCDade29 min
Aug 15, 2:53 AM EDTSpecial Weather StatementFFCMurray37 min
Aug 15, 3:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer32 min
Aug 15, 3:47 AM EDTSpecial Weather StatementFFCTowns, Union, White43 min
Aug 15, 4:35 AM EDTSpecial Weather StatementFFCTowns, Union25 min
Aug 15, 9:12 AM EDTSpecial Weather StatementFFCChattooga, Floyd48 min
Aug 15, 11:04 AM EDTSpecial Weather StatementFFCFloyd26 min
Aug 15, 1:08 PM EDTSpecial Weather StatementFFCBanks37 min
Aug 15, 1:21 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 15, 1:22 PM EDTSpecial Weather StatementFFCWalton38 min
Aug 15, 1:25 PM EDTSpecial Weather StatementFFCClarke, Oconee35 min
Aug 15, 1:26 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe34 min
Aug 15, 1:37 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe38 min
Aug 15, 1:43 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton47 min
Aug 15, 1:50 PM EDTSpecial Weather StatementFFCHeard25 min
Aug 15, 1:57 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
Aug 15, 2:00 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Aug 15, 2:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes40 min
Aug 15, 2:23 PM EDTSpecial Weather StatementFFCHeard52 min
Aug 15, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Aug 15, 2:30 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes45 min
Aug 15, 2:35 PM EDTSpecial Weather StatementFFCMorgan25 min
Aug 15, 2:35 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry40 min
Aug 15, 2:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether46 min
Aug 15, 2:56 PM EDTSpecial Weather StatementFFCFayette49 min
Aug 15, 3:01 PM EDTSpecial Weather StatementFFCTaliaferro44 min
Aug 15, 3:09 PM EDTSpecial Weather StatementFFCTroup36 min
Aug 15, 3:14 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Spalding46 min
Aug 15, 3:17 PM EDTSpecial Weather StatementFFCHenry, Newton28 min
Aug 15, 3:23 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale52 min
Aug 15, 3:29 PM EDTSpecial Weather StatementFFCPike, Spalding31 min
Aug 15, 3:39 PM EDTSpecial Weather StatementFFCWarren36 min
Aug 15, 3:41 PM EDTSpecial Weather StatementFFCTreutlen34 min
Aug 15, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Pike and 2 more44 min
Aug 15, 3:59 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 15, 4:07 PM EDTSpecial Weather StatementFFCHarris23 min
Aug 15, 4:17 PM EDTSpecial Weather StatementFFCJones, Monroe43 min
Aug 15, 4:24 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren51 min
Aug 15, 4:27 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Talbot, Taylor28 min
Aug 15, 4:35 PM EDTSpecial Weather StatementFFCGlascock, Warren25 min
Aug 15, 4:50 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Washington, Wilkinson25 min
Aug 15, 4:55 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 15, 5:05 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs40 min
Aug 15, 5:08 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson52 min
Aug 15, 5:14 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington46 min
Aug 15, 5:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster30 min
Aug 15, 5:18 PM EDTSpecial Weather StatementFFCHouston27 min
Aug 15, 5:28 PM EDTSpecial Weather StatementFFCMacon, Schley32 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs47 min
Aug 15, 5:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Aug 15, 5:46 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Taylor44 min
Aug 15, 5:48 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson42 min
Aug 15, 6:08 PM EDTSpecial Weather StatementFFCLaurens37 min
Aug 15, 6:09 PM EDTSpecial Weather StatementFFCPulaski36 min
Aug 15, 6:11 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 15, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Aug 15, 6:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Aug 15, 6:34 PM EDTSpecial Weather StatementFFCLaurens41 min
Aug 15, 6:36 PM EDTSevere Thunderstorm WarningFFCDodge, Dooly, Pulaski, Wilcox39 min
Aug 15, 7:11 PM EDTSpecial Weather StatementFFCDodge, Telfair34 min
Aug 15, 7:33 PM EDTSpecial Weather StatementFFCToombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.